# SDR CALA2016103195879

- Difficulty date: October 24, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 82,538 hours, 13,925 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2195.75 STRINGERS  5 & 10L  SKIN PANEL HAS A WRINKLE CRACK.   REPAIRED IAW  EA 5300-01986 OP 10.
